# SDR VTZA96154

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: 31851A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BGM/IAD - FLT 6152 - DURING CRUISE AT 1,415 HRS ON 4-9-96, RETURNED TO IAD DUE TO THE OVERHEAD CABIN LIGHT AT SEAT 2BC STARTED SMOKING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 09070 IAW MEL 33-2.  MAINTENANCE LATER CLEARED DMI NR 09070 ON 4-9-96, BY REPLACING THE OVERHEAD LAMP CONNECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
